# SDR COMA0860301

- Difficulty date: June 20, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 19,370 hours, 15,903 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CVG TO JAX RECEIVED APU OIL TEMP CAUTION MSG.  EMERGENCY DECLARED, ACFT DIVERTED TO ATL AND LANDED SAFELY.  FOUND APU OIL LEVEL LOW.  SERVICED APU OIL TO PROPER LEVEL.  NO FURTHER DEFECTS.  (S)
